# SDR DXTA200601234

- Difficulty date: February 7, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600598
- Aircraft time: 3,133 hours, 2,490 cycles
- Engine: Pwa PW535A
- Engine time: 2,924 hours, 2,319 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Out Of Rig
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE SPOOLED DOWN WHILE TAXIING OFF THE RUNWAY, IT SPOOLED BACK UP WHEN THE BOOST PUMP CAME ON.  SHORTLY THEREAFTER IT SPOOLED DOWN AGAIN AND QUIT COMPLETELY.  FOUND THROTTLE CABLE OUT OF RIG AT FCU.  RIGGED THROTTLE CABLE TO FCU.  OPS CHECK ON RUN FROM CUTOFF TO MAX POWER CHECKS GOOD.  ALL WORK DONE IAW CE560MM CHAP 76-11-03.
